# SDR SWIA2020012347962

- Difficulty date: January 16, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N257SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000648
- Aircraft time: 6,971 hours, 5,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Cracked
- Location: Seat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE CRACKED/DAMAGED INBOARD AND OUTBOARD SEAT TRACK COVERS.       (C-CHECK)   RO:1/22/2020REMOVED AND REPLACED SEAT TRACK COVERS AS NEEDED REF E 175 AMM.
